# SDR DALA2025031702017

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 31,945 hours, 12,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0853873) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:29A. ADDITIONAL LOCATIONS 29B, 29C,30A,30B,30C - EMERGENCY LIGHTING ABOVE THE OVERHEAD BINS WILL NOT TURN OFF DURING THE WHOLE FLIGHT. SEAT MOUNTED LIGHTING IN THIS SECION WOULD NOT TURN OFF UNTIL AFTER TAKEOFF. PERFORMED RESET AND OPS TEST OF EMERGENCY LIGHT AS PER B737 AMM 33-51 AND SYSTEM IS GOOD.
